My daughter is 32, she has been under a lot of stress taking finals as she studies to be an RN. She had strept throat but tried to keep going, was not sleeping but a few hours each night to push herself to study for finals, was not eating right. She had flu like symptoms of vomiting, weakness, then became mentally confused and at that time her husband took her to the ER. Her blood sugar level was 1300. After two days of treatment it is still too high at 487. Should this cause her complications in the future and what might those be?
With blood glucose levels that high your daughter has diabetes. And diabetes has many complications, most of them very serious. Your daughter will have at least some of those complications -- unless she is able to control her blood glucose levels. But a few days of very high levels will not in themselves lead to complications. By the way, since she is studying to become an RN, she may well want to study now or later to become a Certified Diabetes Educator as well. She could educate herself and then help others with that knowledge.
my son was put in the emergence room with blood sugar of 1300 what can he expecy